Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 248, NWS Pueblo, CO

July 30, 2016Custer County, Fremont County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 30, 2016, 2:52 PM MDT for Custer County, Fremont County, Pueblo County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2016, 2:52 PM MDT (20:52 UTC)
Expired
Jul 30, 2016, 3:15 PM MDT
In force
23 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Custer County, CO, Fremont County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 73 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 820 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
820 J/kg
Mixed-layer CIN
-312 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

403 
WUUS55 KPUB 302052
SVRPUB
COC027-043-101-302115-
/O.NEW.KPUB.SV.W.0248.160730T2052Z-160730T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
252 PM MDT SAT JUL 30 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO...
  NORTHEASTERN CUSTER COUNTY IN SOUTHEASTERN COLORADO...
  WEST CENTRAL PUEBLO COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 315 PM MDT

* AT 252 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  SOUTHEAST OF FLORENCE...OR 20 MILES WEST OF PUEBLO...MOVING
  SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHWESTERN PUEBLO...PUEBLO RESERVOIR...PENROSE...PUEBLO WEST AND
  WETMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3822 10513 3837 10498 3823 10465 3801 10486
TIME...MOT...LOC 2052Z 308DEG 10KT 3826 10499 

HAIL...1.00IN
WIND...60MPH
 
$$

PGW
2 follow-up statements
408 
WWUS55 KPUB 302103
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
303 PM MDT SAT JUL 30 2016

COC027-043-101-302115-
/O.CON.KPUB.SV.W.0248.000000T0000Z-160730T2115Z/
FREMONT CO-CUSTER CO-PUEBLO CO-
303 PM MDT SAT JUL 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND WEST CENTRAL
PUEBLO COUNTIES...

AT 302 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
PUEBLO RESERVOIR...OR 18 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT
10 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN PUEBLO...PUEBLO RESERVOIR...PENROSE...PUEBLO WEST AND
WETMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3822 10513 3837 10498 3823 10465 3801 10486
TIME...MOT...LOC 2102Z 308DEG 10KT 3824 10496 

HAIL...1.50IN
WIND...60MPH
 
$$

PGW
394 
WWUS55 KPUB 302115
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
315 PM MDT SAT JUL 30 2016

COC027-043-101-302124-
/O.EXP.KPUB.SV.W.0248.000000T0000Z-160730T2115Z/
FREMONT CO-CUSTER CO-PUEBLO CO-
315 PM MDT SAT JUL 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND WEST CENTRAL PUEBLO COUNTIES WILL EXPIRE AT
315 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER DIME
SIZE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3822 10513 3837 10498 3823 10465 3801 10486
TIME...MOT...LOC 2113Z 308DEG 10KT 3824 10496 

$$

PGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 11:53 AM MDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jul 30, 11:53 AM MDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1153 AM MDT SAT JUL 30 2016

.SHORT TERM...(Today and tonight)
Issued at 350 AM MDT Sat Jul 30 2016

...Scattered Thunderstorms to Continue...

Another round of storms will develop over southern Colorado today.
There are subtle differences in the pattern compared to yesterday.
Today's storms will tend to develop over the mountains during the
early afternoon and then try to spread east across the plains
through the late afternoon and evening hours.  Over the past couple
of days, storms have been tied to distinct disturbances and
boundaries moving southeast through the plains.  Today, the upper
ridge will expand eastward a bit, keeping any southeastward moving
disturbances farther at bay to the north and east of the area.  With
the eastward expansion of the upper ridge, monsoonal moisture will
lean in over the mountains, increasing the activity in those areas
compared to previous days.  Later in the day through the evening,
some of that activity will attempt to make it's way eastward across
the I-25 corridor and eastern plains. The surface winds on the
plains will have more of a downslope component than in previous days
so convection across the plains may not thrive as well as in
previous days.  The downslope component may tend to dry out the
lower levels a bit as afternoon mixing gets underway, thus lowering
CAPES.  Also with the expanding ridge will come less environmental
wind shear today.  So, the overall potential for strong to severe
convection will be lower than in previous days.  However, as the
atmosphere dries, this will increase the convective wind gust
potential, so strong winds may become more of a concern. In any
event, still a chance for storms today.  The Storm Prediction Center
has the marginal and severe risk areas well north of southern
Colorado today, up where the better shear is.  So, maybe, just
maybe, a down day with regard to the severe weather threat.  Still
have to watch for the severe or near-severe wind gust threat though.
Also, need to keep an eye out for monsoonal convection producing
excessive amounts of rain over burn scars and other flash flood
prone areas in the mountains.

.LONG TERM...(Sunday through Friday)
Issued at 350 AM MDT Sat Jul 30 2016

No big changes in on going forecast as models continue to indicate
generally weak westerly flow aloft across the region for Sunday and
Monday, as upper level high pressure across the Desert SW and
southern Great Basin slowly builds east across the Southern Rockies.
Models continue to indicate mid and upper level moisture increasing
under the building ridge. This supports better chances of afternoon
and evening storms over and near the higher terrain each day, with
lesser chances of storms across the eastern plains with subsidence
and warm air aloft under the building ridge. Weak flow aloft will
support slow movement of storms and increasing potential for
localized flash flooding into early next week. With the increased
convective activity, temperatures look to be around seasonal
averages, though will likely spike to above seasonal readings across
the plains Sunday and Monday as the high moves across the region.

Tuesday-Friday...Flow aloft becomes more southwest through the
middle to end of next week with the upper high pushed south and east
of the Colorado, as a Pac NW trough translates east across the
Northern Tier. Models continue to indicate abundant monsoonal
moisture translating across the area within the weak southwest flow
aloft supporting good chances of daily showers and storms over and
near the higher terrain. In addition, short waves associated with
the passing upper trough progged to send occasional fronts across
the eastern plains, bringing in better low level moisture and
supporting better chances of storms across the plains. With that
said, will have to watch for the potential of heavy rainfall and
flash flooding across all of south central and southeast Colorado
through the end of next week. Temperatures at to slightly above
seasonal levels early in the period look to trend to around and
slightly cooler than average through the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1153 AM MDT Sat Jul 30 2016

Outside of generally isolated to low-grade scattered afternoon
and evening showers and thunderstorms...the KALS...KCOS and KPUB
taf sites should experience basically VFR conditions into Sunday.

&&

.PUB Watches/Warnings/Advisories...

NONE.

&&
Hazardous weather outlook, Jul 30, 11:43 AM MDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1143 AM MDT SAT JUL 30 2016

COZ058>089-093>099-311745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1143 AM MDT SAT JUL 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MONSOON MOISTURE WILL BRING ANOTHER ROUND OF AFTERNOON AND EVENING
THUNDERSTORMS TO THE REGION.  MOST OF THE STORMS TODAY WILL BE IN
AND NEAR THE MOUNTAINS.  HOWEVER...A FEW STORMS WILL WORK EAST
ACROSS THE I-25 CORRIDOR AND EASTERN PLAINS THROUGH THE AFTERNOON
AND EVENING HOURS.  THE PRIMARY STORM THREATS TODAY WILL BE
LIGHTNING...WIND GUSTS TO AROUND 50 MPH...SMALL HAIL AND SPOTTY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE
EXPECTED ACROSS THE AREA SUNDAY AND MONDAY...WITH COVERAGE OF STORMS
EXPECTED TO INCREASE INTO THE MIDDLE PART OF NEXT WEEK...AS MONSOONAL
MOISTURE CONTINUES TO INCREASE ACROSS THE REGION.

THE MAIN THREATS FROM STORMS WILL BE LIGHTNING...GUSTY WINDS UP TO 45
MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR MORE
WIDESPREAD HEAVY RAINFALL AND FLASH FLOODING WILL INCREASE ACROSS
THE AREA THROUGH THE MIDDLE OF NEXT WEEK...ESPECIALLY OCCUR OVER
URBAN AREAS AND AREA BURN SCARS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE TODAY ACROSS MOST OF SOUTHERN COLORADO.

In the hours before

Special weather statement, Jul 30, 1:31 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
131 PM MDT SAT JUL 30 2016

COZ081-083-085-086-302100-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
131 PM MDT SAT JUL 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT...SOUTH
CENTRAL EL PASO AND NORTHWESTERN PUEBLO COUNTIES UNTIL 300 PM MDT...

AT 129 PM MDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG
THUNDERSTORM 11 MILES NORTHWEST OF PINON...OR 20 MILES NORTHWEST OF
PUEBLO...MOVING SOUTH-SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...FOUNTAIN...PINON...BLENDE...SALT CREEK...PENROSE...PUEBLO
RESERVOIR...PUEBLO WEST...PUEBLO DEPOT AND CANON CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3851 10522 3864 10472 3830 10436 3814 10480
TIME...MOT...LOC 1929Z 334DEG 10KT 3852 10480
Special weather statement, Jul 30, 1:37 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
137 PM MDT SAT JUL 30 2016

COZ074-088-302100-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
137 PM MDT SAT JUL 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 300 PM MDT...

AT 136 PM MDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG
THUNDERSTORM OVER STARKVILLE...OR NEAR TRINIDAD...MOVING
SOUTH-SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE...STARKVILLE...HOEHNE...BONCARBO...SEGUNDO...
RATON PASS AND WESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3728 10495 3729 10435 3700 10406 3699 10499
TIME...MOT...LOC 1936Z 327DEG 12KT 3711 10452

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:28 PM MDTSpecial Weather StatementPUBCostilla32 min
Jul 30, 12:09 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 30, 1:53 AM MDTSpecial Weather StatementPUBProwers67 min
Jul 30, 1:31 PM MDTSpecial Weather StatementPUBPueblo89 min
Jul 30, 1:37 PM MDTSpecial Weather StatementPUBLas Animas83 min
Jul 30, 3:20 PM MDTSpecial Weather StatementPUBPueblo40 min
Jul 30, 3:27 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Pueblo3 hr
Jul 30, 4:05 PM MDTSpecial Weather StatementPUBCrowley40 min
Jul 30, 4:17 PM MDTSevere Thunderstorm WarningPUBCrowley23 min
Jul 30, 4:47 PM MDTSpecial Weather StatementPUBHuerfano43 min
Jul 30, 4:58 PM MDTSpecial Weather StatementPUB47 min
Jul 30, 5:09 PM MDTSpecial Weather StatementPUBPueblo51 min
Jul 30, 5:27 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
Jul 30, 5:39 PM MDTSpecial Weather StatementPUBOtero51 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.